Volgen
James A. Mingo
James A. Mingo
Professor of Mathematics, Queen's University
Geverifieerd e-mailadres voor mast.queensu.ca
Titel
Geciteerd door
Geciteerd door
Jaar
Free probability and random matrices
JA Mingo, R Speicher
Springer, 2017
4582017
Second order freeness and fluctuations of random matrices: I. Gaussian and Wishart matrices and cyclic Fock spaces
JA Mingo, R Speicher
Journal of Functional Analysis 235 (1), 226-270, 2006
170*2006
Second order freeness and fluctuations of random matrices. III: Higher order freeness and free cumulants
B Collins, JA Mingo, P Śniady, R Speicher
Documenta Mathematica 12, 1-70, 2007
1262007
K-theory and multipliers of stable C*-algebras
JA Mingo
Transactions of the American Mathematical Society 299 (1), 397-411, 1987
118*1987
Quasi-multipliers and embeddings of Hilbert C*-bimodules
LG Brown, JA Mingo, NT Shen
Canadian Journal of Mathematics 46 (6), 1150-1174, 1994
1151994
Annular noncrossing permutations and partitions, and second-order asymptotics for random matrices
JA Mingo, A Nica
International Mathematics Research Notices 2004 (28), 1413-1460, 2004
962004
Statistical eigen-inference from large Wishart matrices
NR Rao, JA Mingo, R Speicher, A Edelman
912008
Equivariant triviality theorems for Hilbert 𝐶*-modules
JA Mingo, WJ Phillips
Proceedings of the American Mathematical Society 91 (2), 225-230, 1984
851984
Freeness and the transposes of unitarily invariant random matrices
JA Mingo, M Popa
Journal of Functional Analysis 271 (4), 883-921, 2016
392016
Real second order freeness and Haar orthogonal matrices
JA Mingo, M Popa
Journal of Mathematical Physics 54 (5), 051701, 2013
382013
Sharp bounds for sums associated to graphs of matrices
JA Mingo, R Speicher
Journal of Functional Analysis 262 (5), 2272-2288, 2012
352012
Orthogonal polynomials and fluctuations of random matrices
T Kusalik, JA Mingo, R Speicher
Walter de Gruyter 2007 (604), 1-46, 2007
282007
An analogue of the LÚvy-Hinčin formula for bi-free infinitely divisible distributions
Y Gu, HW Huang, JA Mingo
Indiana University Mathematics Journal, 1795-1831, 2016
222016
The correspondence associated to an inner completely positive map
JA Mingo
Mathematische Annalen 284 (1), 121-135, 1989
221989
Second order cumulants of products
J Mingo, R Speicher, E Tan
Transactions of the American Mathematical Society 361 (9), 4751-4781, 2009
202009
On the contractability of the unitary group of the Hilbert space over a C-algebra
JA Mingo
Integral Equations and Operator Theory 5, 888-891, 1982
191982
Freeness and the partial transposes of Wishart random matrices
JA Mingo, M Popa
Canadian Journal of Mathematics 71 (3), 659-681, 2019
182019
Crossings of Set-Partitions and Addition Crossings of Graded-Independent Random Variables
JA Mingo, A Nica
International Journal of Mathematics 8 (05), 645-664, 1997
141997
Non‐crossing annular pairings and the infinitesimal distribution of the goe
JA Mingo
Journal of the London Mathematical Society 100 (3), 987-1012, 2019
132019
C*-algebras associated with one dimensional almost periodic tilings
JA Mingo
Communications in mathematical physics 183 (2), 307-337, 1997
131997
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20